MAUDE Adverse Event Report: NINGBO LONGFU ELECTRICAL APPLIANCES&TOOL CO.,LTD HOMEDICS BUBBLE BLISS ELITE FOOTBATH; FOOT BATH

NINGBO LONGFU ELECTRICAL APPLIANCES&TOOL CO.,LTD HOMEDICS BUBBLE BLISS ELITE FOOTBATH; FOOT BATH
Model Number FB-380HJ
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported he sometimes will doze off while using the spa because it's so relaxing.On this night, he was close to dozing off, but noticed a funny smell, followed by smoke.He saw the smokey bubbles coming out of the water and noticed the water was burning his feet.He pulled his feet out, smoke was filling the room.He unplugged the device and ran it outside.When the smoke cleared, he found a burn in his floor.He looked at the foot spa and it was clearly burned.Photographs of the footbath were provided.

Brand Name
HOMEDICS BUBBLE BLISS ELITE FOOTBATH
Common Device Name
FOOT BATH
Manufacturer (Section D)
NINGBO LONGFU ELECTRICAL APPLIANCES&TOOL CO.,LTD
macaotou,mazhu,yuyao
ningbo, zhejiang 31545 0
CH  315450
Manufacturer (Section G)
NINGBO LONGFU ELECTRICAL APPLIANCES & TOOL CO LTD
macaotou,mazhu,yuyao
ningbo, zhejiang 31545 0
CH   315450
Manufacturer Contact
fanny zhao
19838 moon shadow circle
walnut, CA 91789
9095100201
MDR Report Key15891332
Report Number3011108694-2022-00002
Device Sequence Number5218628
Product Code ISA
UDI-Device Identifier00031262082268
UDI-Public00031262082268
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFB-380HJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale